# SDR CALA2025011701942

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 53,507 hours, 18,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 149A7715Y1
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER FUEL SUMP DRAIN ACCESS DOOR 192G MISSING. CHECKING SDR PHOTOS ADDED. REMOVED PAN ASSEMBLY FROM PANEL 192E.  INSTALLED REPLACEMENT SUMP DRAIN DOOR PANEL TO PAN ASSEMBLY PER AIPC 53-12-11-01, PAGE 14.  GROUNDING WIRE REQUIRES SEALANT AT HINGE ATTACHMENT.PARTS USED:  00-0583-3-2579,QTY :1  29-5312-3-0010,QTY :1 FASTENER SEALED REF AMM TASK 51-31-00-390-805
